Thunderstorm Wind, Clark
- When
- August 4, 3:05 PM MST to 3:20 PM MST
- Where
- Clark County, Dubois
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 44.170, -112.230
Sixty mph winds were measured at the Dubois Mesonet site.
Sixty mph wind was recorded at Dubois.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PIH wrote it up.
Sixty mph wind was recorded at Dubois.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before the first event at Aug 4, 2:30 PM MST, 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 330 PM MDT SAT AUG 4 2007 .SHORT TERM...SATURDAY NIGHT THROUGH TUESDAY. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS...MAINLY OVER EASTERN HALF OF FORECAST AREA. SOME REPORTS OF SMALL HAIL AND WIND GUSTS TO 45 MPH WITH THESE STORMS. AREA OF STORMS WILL CONTINUE TO PUSH EAST AT AROUND 30 MPH AND GRADUALLY DIMINISH DURING THE EVENING HOURS. EXPECT SOME PERSISTENT SHOWERS OVERNIGHT IN THE EASTERLY HIGHLANDS. SOUTHWEST FLOW TO CONTINUE SUNDAY AND EXPECT SIMILAR CONDITIONS TO PERSIST FOR TOMORROW AFTERNOON/EVENING. SLIGHTLY DRIER AIRMASS IN MID/UPPER LEVELS FOR MONDAY SO EXPECT COVERAGE OF CONVECTIVE SHOWERS TO BE DIMINISHED SLIGHTLY. NORTHERN PORTION OF UPPER LEVEL TROUGH ALONG WEST COAST BEGINS TO BREAK OFF AND MOVE INLAND MONDAY AFTERNOON AND THROUGH THE ID PANHANDLE TUESDAY AFTERNOON...THUS AN INCREASED THREAT OF CONVECTIVE SHOWERS AGAIN ON TUESDAY. BEST FOCUS WILL LIKELY BE CENTRAL MOUNTAINS AND UPPER SNAKE HIGHLANDS. .LONG TERM...WEDNESDAY THROUGH NEXT SATURDAY. UPPER LEVEL TROUGH IN NORTHERN BRANCH WILL SHIFT UPPER LEVEL FLOW MORE WESTERLY AND THUS SOMEWHAT DRIER AIRMASS FOR WEDNESDAY...WITH SMALL THREAT OF CONVECTION ALONG MT BORDER AND EXTREME NORTHERN CENTRAL MOUNTAINS. SOUTHERN BRANCH OF UPPER TROF REMAINS QUASI-STATIONARY OFF THE CALIF COAST SO QUICK TRANSITION BACK TO SOUTHWEST FLOW BY THURSDAY...HOWEVER MODELS INDICATING SOURCE REGION UPSTREAM IN NV/SRN CALIF IS PRETTY DRY THROUGH THE REMAINDER OF THE FORECAST PERIOD. MONSOON MOISTURE BEGINS TO SHIFT WEST THROUGH OLD MEXICO LATE IN THE WEEK. DSH && .FIRE WEATHER...LOW PRESSURE TROUGH REMAINS OVER THE PACIFIC NORTHWEST WITH SOUTHWESTERLY JET STREAM WINDS OVER SOUTHEAST IDAHO ON SUNDAY. ISOLATED STRONG THUNDERSTORMS WILL DEVELOP ONCE EARLY AFTERNOON AND FAVOR THE SOUTHERN SAWTOOTH AND CARIBOU NF. RS && .AVIATION...MAINLY VFR CONDITIONS EXPECTED. SHOWERS AND THUNDERSTORMS PRIMARILY OVER EASTERN HALF OF FORECAST AREA WILL IMPACT IDA/PIH TAFS AND TWEB ROUTES EAST OF BURLEY. GUSTY WINDS UP TO 40 MPH NEAR THUNDERSTORMS INTO THE EVENING HOURS. SHOWERS AND THUNDERSTORMS WILL GRADUALLY DIMINISH OVERNIGHT WITH ANOTHER ROUND EXPECTED FOR SUNDAY AFTERNOON. DSH && && .PIH WATCHES/WARNINGS/ADVISORIES...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 425 AM MDT SAT AUG 4 2007 IDZ017>025-031-032-051030- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 425 AM MDT SAT AUG 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTN/EVE...PRIMARILY OVER HIGHER TERRAIN AREAS. SOME STORMS MAY PRODUCE BRIEF HEAVY DOWNPOURS AND GUSTY OUTFLOW WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY WITH DRIER CONDITIONS EXPECTED TUESDAY THRU FRIDAY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO/IDAHO FALLS ID
150 PM MDT SAT AUG 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL 1 N DARLINGTON 43.81N 113.41W
08/04/2007 E0.50 INCH CUSTER ID TRAINED SPOTTER
1240 PM HAIL N MACKAY 43.91N 113.61W
08/04/2007 E0.50 INCH CUSTER ID TRAINED SPOTTER
&&
MRIEDYThe Pocatello radar (KSFX), 124 km away, was scanning. The volume nearest the first event began at 22:07 UTC.
1 thunderstorm wind. Local standard time, as filed.
Sixty mph winds were measured at the Dubois Mesonet site.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Idaho in 2007Every state in 2007This day in weather historyWarnings in Idaho, August 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 57503.